# SDR UALA2010022200636

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,575 hours, 9,310 cycles
- Engine: Pwa PW4056
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: C883
- Condition: Faulty
- Location: P6 Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAKER POPPING, FLIGHT DIVERTED.  REPLACED CB C883, ACCOMPLISHED TEST OF RELATED SYSTEMS: AUTO BRAKE, TMC, GPWS, ALSO MCDP TEST OF L, C, AND R AUTOPILOTS REPLACED CB.  ALL TESTED OKAY.
